Faculty Publications

Title

Cohomology of complex torus bundles associated to cocycles

Document Type

Article

Journal/Book/Conference Title

Canadian Journal of Mathematics

Volume

55

Issue

4

First Page

839

Last Page

855

Abstract

Equivariant holomorphic maps of Hermitian symmetric domains into Siegel upper half spaces can be used to construct families of abelian varieties parametrized by locally symmetric spaces, which can be regarded as complex torus bundles over the parameter spaces. We extend the construction of such torus bundles using 2-cocycles of discrete subgroups of the semisimple Lie groups associated to the given symmetric domains and investigate some of their properties. In particular, we determine their cohomology along the fibers.

Original Publication Date

1-1-2003

DOI of published version

10.4153/CJM-2003-035-x

Share

COinS